| Model Number |
MMT-397A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a bent infusion set cannula and high blood glucose of 320 mg/dl.The high blood glucose persisted for 3 to 4 hours and was treated with a manual insulin injection on (b)(6) 2026.
Additional Manufacturer Narrative
Name: medtronic minimed
country: united states of america
street: 18000 devonshire street
city: northridge
state: california
zip code: 91325-1219.
based on the available information, this event is deemed to be a reportable serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.